Effective freeness of adjoint line bundles.

Heier, Gordon

Documenta Mathematica (2002)

  • Volume: 7, page 31-42
  • ISSN: 1431-0643

How to cite


Heier, Gordon. "Effective freeness of adjoint line bundles.." Documenta Mathematica 7 (2002): 31-42. <http://eudml.org/doc/124024>.

author = {Heier, Gordon},
journal = {Documenta Mathematica},
keywords = {adjoint linear system; vanishing theorem; Fujita conjecture},
language = {eng},
pages = {31-42},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Effective freeness of adjoint line bundles.},
url = {http://eudml.org/doc/124024},
volume = {7},
year = {2002},

AU - Heier, Gordon
TI - Effective freeness of adjoint line bundles.
JO - Documenta Mathematica
PY - 2002
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 7
SP - 31
EP - 42
LA - eng
KW - adjoint linear system; vanishing theorem; Fujita conjecture
UR - http://eudml.org/doc/124024
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.